# SDR ABXA200812190271

- Difficulty date: December 15, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 46,049 hours, 46,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC9 AMM 33-53-02-4.
